# SDR IPXA11566037

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED - LT FWD WINDSHIELD CRACKED.  DIVERSION.  R & R LT L1 WINDOW ASSY IAW AMM 56-11-01-4.  WINDOW INSTALL OK FOR SVC.
